Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest Pearsizzle

The After-Zit

Recommended Posts

Guest Pearsizzle

I've been on and off the regime now for about 6 months. It's been great up to November, when I switched to a stronger, perscribed benzol peroxide. Anyway, it didn't work out, so I went back to 2.5% at the beginning of December. So, once I switched back, every time I got a zit and it went away, I got a grayish bruise there for over a week or so. So, when I got a small cyst or something on my cheek, it really sucks. This just started happening at the beginning of December. Anyone else have these symptoms? Anyone have suggestions?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×